# SDR UPS04843523

- Difficulty date: October 30, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 67,297 hours, 25,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: DWG2772345
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 55 RBL40 CORRODED BEYOND LIMITS.  CUT OUT CORRODED AREA, NDT VERIFIED REF NDT SPM06-10-01.001 FABRICATED 2 FILLERS FROM 7075T6-.071.  REPAIR ANGLE FROM AND 10136-2403, SPACER FROM 2024T3-.032.  INSTALLED ALL REPAIR PARTS REF SRM 53-2-0 FIG1 F, 53-2-0 FIG 1B, 51-1-8.
